<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 19, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 1—37
A note on a generic submanifolds of quaternionic projective space
Yong-Wan Lee and Young-Jin Suh
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 1—7
Some generalization of compact convergence spaces
Chang-Koo Lee
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 9—12
Some properties of fuzzy topological spaces
Jaeseok Jeon
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 13—25
Une caracterisation de la fonction spline de lissage
Ha-Jine Kimn
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 27—33
Characterizations of quasi $H$-closed spaces
Youngoh Yang
Bull. Korean Math. Soc. 1982 Vol. 19, No. 1, 35—37

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd